Arkiv for Matematik, 1981, Volume 20

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (21 articles)

Issue 1

[1] Regularity theorems for nondiagonal elliptic systems

Michael Wiegner Institut für Mathematik der Universität Bayreuth, Bayreuth, Federal Republic of Germany

TBD mathscidoc:1701.332551

Arkiv for Matematik, 20, (1), 1-13, 1980.3
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 130 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Two problems on removable sets for analytic functions

Robert Kaufman Dept. of Mathematics, University of Illinois at Urbana-Champaign

TBD mathscidoc:1701.332552

Arkiv for Matematik, 20, (1), 15-22, 1980.12
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the propagation of singularities for pseudo-differential operators of principal type

Nils Dencker Department of Mathematics, University of Lund

TBD mathscidoc:1701.332553

Arkiv for Matematik, 20, (1), 23-60, 1981.3
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 133 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A constructive method for$L$^{$p$}-approximation by analytic functions

Dr. Per Lindberg Televerkets Centralförvaltning, Farsta, Sweden

TBD mathscidoc:1701.332554

Arkiv for Matematik, 20, (1), 61-68, 1980.9
[ Download ] [ 2017-01-08 20:35:11 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Spherical functions and invariant differential operators on complex Grassmann manifolds

Bob Hoogenboom Mathematisch Centrum, Kruislaan 413, Amsterdam, The Netherlands

TBD mathscidoc:1701.332555

Arkiv for Matematik, 20, (1), 69-85, 1980.10
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 320 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Une généralisation d'une formule d'Erdelyi-Tricomi

François Batola 136, rue de Balzac, Deuil la Barre, France

TBD mathscidoc:1701.332556

Arkiv for Matematik, 20, (1), 87-99, 1981.3
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Absolute convergence of Fourier series on totally disconnected groups

Walter R. Bloom School of Mathematical and Physical Sciences, Murdoch University

TBD mathscidoc:1701.332557

Arkiv for Matematik, 20, (1), 101-109, 1980.1
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 127 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Théorèmes de bidualité locale pour les$D$_{$x$}-modules holonomes

Zoghman Mebkhout Departement de Mathematiques, Universite d'Orleans

TBD mathscidoc:1701.332558

Arkiv for Matematik, 20, (1), 111-124, 1980.3
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Asymptotic value sets of bounded holomorphic functions along Green lines

Mikio Niimura John Wermer Department of Mathematics, Brown University

TBD mathscidoc:1701.332559

Arkiv for Matematik, 20, (1), 125-128, 1980.8
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Polynomially convex hulls and analyticity

John Wermer Department of Mathematics, Brown University

TBD mathscidoc:1701.332560

Arkiv for Matematik, 20, (1), 129-135, 1980.8
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Bounded point evaluations and balayage

Torbjörn Kolsrud Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332561

Arkiv for Matematik, 20, (1), 137-146, 1980.8
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Quelques propriétés de l'algèbre de Fourier du groupe des entiers dyadiques

Michel Gatesoupe Institut de Mathematique, Universite de Nantes Yves Meyer Department de Mathematiques, Universite de Paris Sud

TBD mathscidoc:1701.332562

Arkiv for Matematik, 20, (1), 147-156, 1980.9
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A Hilbert-Schmidt norm inequality associated with the Fuglede-Putnam theorem

Takayuki Furuta Department of mathematics Faculty of Science, Hirosaki University

TBD mathscidoc:1701.332563

Arkiv for Matematik, 20, (1), 157-163, 1980.7
[ Download ] [ 2017-01-08 20:35:12 uploaded by arkivadmin ] [ 101 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On the remainder term in the CLT

Ibrahim A. Ahmad Department of Mathematical Sciences, University of Petroleum and Minerals

TBD mathscidoc:1701.332564

Arkiv for Matematik, 20, (1), 165-168, 1979.6
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Continuous manifolds in$R$^{$n$}that are sets of interpolation for the Fourier algebra

O. Carruth McGehee Department of Mathematics, Louisiana State University Gordon S. Woodward Department of Mathematics, University of Nebraska

TBD mathscidoc:1701.332565

Arkiv for Matematik, 20, (1), 169-199, 1980.9
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 209 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On polyharmonic continuation by reflection formulas

Lars Nystedt Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332566

Arkiv for Matematik, 20, (1), 201-247, 1980.12
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 171 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Bounded holomorphic functions of several variables

Gunnar Berg Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332567

Arkiv for Matematik, 20, (1), 249-270, 1981.2
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] A Littlewood-Paley inequality for analytic measures

Louis Pigno Kansas State University, Manhattan, Kansas, USA Brent Smith California Institute of Technology, Passadena, California, USA

TBD mathscidoc:1701.332568

Arkiv for Matematik, 20, (1), 271-274, 1981.8
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 200 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On properties of functions with conditions on their mean oscillation over cubes

Tord Sjödin Department of Mathematics, Umeå, Sweden

TBD mathscidoc:1701.332569

Arkiv for Matematik, 20, (1), 275-291, 1981.1
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] The Franklin system is an unconditional basis in$H$_{1}

P. Wojtaszczyk Institute of Mathematics, Polish Academy of Sciences

TBD mathscidoc:1701.332570

Arkiv for Matematik, 20, (1), 293-300, 1980.2
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Schatten classes and commutators of singular integral operators

Svante Janson Dept. of Math., Uppsala University Thomas H. Wolff Dept of Math., University of Chicago

TBD mathscidoc:1701.332571

Arkiv for Matematik, 20, (1), 301-310, 1981.7
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 160 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved